# SDR SWAA2022021523204

- Difficulty date: April 12, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 47,488 hours, 34,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tab
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING TAB FOR R/H WING TRAILING EDGE FIXED PANEL; AFT OF THE ENGINE IS BROKEN OFF OF THE DEFELCTION CONTROL RIB. / ACCOMPLISHED A PERMANENT REPAIR REF SRM 57-51-02-2R-3 REPAIR 3.
